# SDR DALA2020090302947

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1292 LOC. BTW FRAME 64 TO FRAME 66 AT AFT GALLEY AREA AS PER PRI 587501-14 REV "0" AND ER/A 587501-14 REV.ORIGINAL
